Discrete and Continuous Dynamical Systems - Series A (DCDS-A)

Linear diffusion with singular absorption potential and/or unbounded convective flow: The weighted space approach
Pages: 509 - 546, Issue 2, February 2018

doi:10.3934/dcds.2018023      Abstract        References        Full text (623.4K)           Related Articles

Jesus Ildefonso Díaz - Instituto de Matematica Interdisciplinar & Dpto. de Matematica Aplicada, Universidad Complutense de Madrid, Plaza de las Ciencias, 3, 28040 Madrid, Spain (email)
David Gómez-Castro - Instituto de Matematica Interdisciplinar & Dpto. de Matematica Aplicada, Universidad Complutense de Madrid, Plaza de las Ciencias, 3, 28040 Madrid, Spain (email)
Jean Michel Rakotoson - Université de Poitiers, Laboratoire de Mathématiques et Applications - UMR CNRS 7348 - SP2MI, France (email)
Roger Temam - The Institute for Scientific Computing and Applied Mathematics, Indiana University, 831 East Third Street, Bloomington, Indiana 47405, United States (email)

1 F. Abergel and J. M. Rakotoson, Gradient Blow-up in Zygmund spaces for the very weak solution of a linear equation, Discrete Continuous Dynamical Systems, Serie A, 33 (2013), 1809-1818.       
2 P. Ausher and M. Qafsaoui, Observations on $W^{1,p}$ estimates for divergence elliptic equations with VMO coefficients, Boll. Unione Mat. Ital. Sez. B Artic. Ric. Mat. (8), 5 (2002), 487-509.       
3 M. S. Baouendi, Sur une classe d'opérateurs elliptiques dégénérant au bord, (French) C. R. Acad. Sci. Paris Sér. A-B, 262 (1966), A337-A340.       
4 M. S. Baouendi and C. Goulaouic, Régularité et théorie spectrale pour une classe d'opérateurs elliptiques dégénérés, (French) Arch. Rational Mech. Anal., 34 (1969), 361-379.       
5 Ph. Bénilan, L. Boccardo, Th. Gallouët, R. Gariespy, M. Pierre and J. L. Vazquez, An $L^1$-theory of existence and uniqueness of solutions of nonlinear elliptic equations, Ann. Scuala Norm. Sup. Pisa, 22 (1995), 241-273.       
6 M. F. Bidaut-Véron and L. Vivier, An elliptic semi linear equation with source term involving boundary measures the subcritical case, Rev. Mat. Iberoamrica, 16 (2000), 477-513.       
7 H. Brézis and X. Cabré, Some simple nonlinear PDE's without solutions, Boll. Unione Mat. Ital., 1 (1998), 223-262.       
8 H. Brézis and T. Kato, Remarks on the Scrödinger operator with singular complex potentials, J. Pure Appl. Math., 58 (1979), 137-151.       
9 S. Byun, Elliptic equations with BMO coefficients in Lipschtiz domains, Trans. Amer. Math. Soc., 375 (2005), 1025-1046.       
10 S. Campanato, Equizioni ellitiche del secondo ordino e spazi $\mathcal L^{2,\lambda}(\Omega)$, Annali di Matematica, (4) 69 (1965), 321-381.       
11 D. C. Chang, The dual of Hardy spaces on a bounded domain in $\mathbbR^n$. Forum Math., 6 (1994), 65-81.       
12 D. R. Chang, G. Dafni and E. Stein, Hardy spaces, BMO, and boundary value problems for the Laplacian on a smooth domain in $\mathbbR^N$, Trans of AMS, 351 (1999), 1605-1661.       
13 P. Constantin and C. Foias, Navier-Stokes Equations, University of Chicago Press, 1988.       
14 G. Dal Maso and U. Mosco, Wiener's criterion and $\Gamma $-convergence, Appl. Math. Optim., 15 (1987), 15-63.       
15 J. I. Díaz, On the ambiguous treatment of Schrödinger equations for the infinite potential well and an alternative via flat solutions: The one-dimensional case, Interfaces and Free Boundaries, 17 (2015), 333-351.       
16 J. I. Díaz, On the ambiguous treatment of the Schrödinger equation for the infinite potential well and an alternative via singular potentials: The multi-dimensional case, SeMA-Journal, 74 (2017), 255-278.
17 J. I. Díaz and D. Gómez-Castro, Shape differentiation: An application to the effectiveness of a steady state reaction-diffusion problem in chemical engineering, Electron. J. Diff. Eqns Conf., 22 (2015), 31-45.       
18 J. I. Díaz and J. M. Rakotoson, On the differentiability of very weak solutions with right-hand side data integrable with respect to the distance to the boundary, J. Functional Analysis, 257 (2009), 807-831.       
19 J. I. Díaz and J. M. Rakotoson, On very weak solutions of semi-linear elliptic equations in the framework of weighted spaces with respect to the distance to the boundary, DCDS Serie A, 27 (2010), 1037-1958.       
20 J. I. Díaz and J. M. Rakotoson, Elliptic problems on the space of weighted with the distance to the boundary integrable functions revisited, Variational and Topological methods: Theory, Applications, Numerical simulation and Open Problems, Electon. J. Diff. Equations, 21 (2014), 45-59.       
21 J. I. Díaz and L. Tello, On a nonlinear parabolic problem on a Riemannian manifold without boundary arising in Climatology, Collectanea Mathematica, 50 (1999), 19-51.       
22 D. Gilbarg and S. Trudinger, Elliptic Partial Differential Equations of Second Order, Springer, Berlin, 2001.       
23 D. Goldberg, A local version of real Hardy spaces, Duke Math Notes, 46 (1979), 27-42.       
24 D. Gómez-Castro, Shape differentiation of a steady-state reaction-diffusion problem arising in chemical engineering: the case of non-smooth kinetic with dead core, To appear in Electronic Journal of Dierential Equations, 2017.
25 J. Hadamard, Sur le problème d'analyse relatif à l'équilibre des plaques élastiques encastrées, Mémoire couronné en 1907 par l'Académie des Sciences, 33, 515-629.
26 J. Hernandez, F. Mancebo and J. Vega, On the linearization of some singular, nonlinear elliptic problems and applications, Annales de l'I.H.P. Analyse non linéaire, 19 (2002), 777-813.       
27 P. W. Jones, Extension theorems for BMO, Indiana Univ. Notes, 29 (1980), 41-66.       
28 J. L. Lions, Quelques Méthodes de Résolution de Problèmes Aux Limites Non Linéaires, (French) Dunod; Gauthier-Villars, Paris 1969.       
29 J. Merker and J. M. Rakotoson, Very weak solutions of Poisson's equation with singular data under Neumann boundary conditions, Cal. of Var. and P.D.E., 52 (2015), 705-726.       
30 M. Marcus and L. Véron, Nonlinear Second Order Elliptic Equations Involving Measures, de Gruyter, Berlin, 2013.       
31 J. Mossino and R. Temam, Directional derivative of the increasing rearrangement mapping and application to a queer differential equation in plasma physics, Duke Math. J., 48 (1981), 475-495.       
32 F. Murat and J. Simon, Sur le contrôle par un domaine géométrique N$^\circ$76015, Prépublications du laboratoire d'Analyse Numérique, Univ. Paris VI, 1976.
33 L. Orsina and A. Ponce, Hopf potentials for the Schrösinger operator v1, in arXiv:1702.04572 11 Mar 2017.
34 L. Orsina and A. Ponce, Hopf potentials for the Schrösinger operator v2, personal communication 12 April 2017.
35 J. M. Rakotoson, Réarrangement Relatif, Un Instrument D'estimation Dans Les Problèmes Aux Limites, Springer Berlin, 2008.       
36 J. M. Rakotoson, Few natural extensions of the regularity of a very weak solution, Differential Integral Equations, 24 (2011), 1125-1146.       
37 J. M. Rakotoson, New Hardy inequalities and behaviour of linear elliptic equations Journal of Functional Analysis 263 (2012), 2893-2920.       
38 J. M. Rakotoson, Linear equation with data in non standard spaces, Atti Accad. Naz. Lincei, Math., Appl., 26 (2015), 241-262.       
39 J. M. Rakotoson, Sufficient condition for a blow-up in the space of absolutely continuous functions for the very weak solution, Applied Math. and Optimization, 73 (2016), 153-163.       
40 J. M. Rakotoson, Linear equations with variable coefficient and Banach functions spaces, Book to appear.
41 J. M. Rakotoson and R. Temam, A co-area formula with applications to monotone rearrangement and to regularity, Arch. Ration. Mach. Anal., 109 (1990), 213-238.       
42 C. Simader, On Dirichlet's Boundary Value Problem, Springer, Berlin, 1972.       
43 J. Simon, Differentiation with respect to the domains in boundary value problems, Numerical Funct. Anl. and Optimiz., 2 (1980), 649-687.       
44 D. A. Stegenga, Bounded Toeplitz operators on $\mathcal H^1$ and applications of duality between $\mathcal H^1$ and the functions of Bounded Mean Oscillations, Amer. J. Math., 98 (1976), 573-589.       
45 G. Talenti, Elliptic equations and Rearrangements, Ann. Scuola. Norm. Sup. Pisa Cl Sci., 3 (1976), 697-718.       
46 R. Temam, Navier-Stokes Equations and Nonlinear Functional Analysis, Second edition. CBMS-NSF Regional Conference Series in Applied Mathematics, 66, Society for Industrial and Applied Mathematics (SIAM), Philadelphia, PA, 1995.       
47 A. Torchinsky, Real-variable Methods in Harmonic Analysis, Academic Press, 1986.       

Go to top